I have taken countless medications to treat the above mentioned health issue. All the Chest X-Ray are clear with not problem. The recent Chest XR shows no acute cardiopulmonary disease. The CTA Chest scan shows clear lungs and the heart and pulmonary vasculature is normal. My question to you is: What else can be the problem? Please, I will appreaciate your professional advise or analysis.
It is evident from your history that you could most probably be suffering from allergic rhinitis and asthma. Both these diseases are usually triggered by an allergen. These allergens, when exposed to initiate immune mediated reactions which will result in the symptoms you experience. The allergic history usually runs in families. Asthma can be detected by a spirometry test, and it may not be detected with an x ray or a CT scan.
So, the problem can be tackled at three levels.
At the allergen level, where you can consult an allergy specialist, who after doing some skin tests, will be able to specify some allergens. You can either avoid exposure to these allergens or desensitize yourself.
The second level is prevention of the attacks. For this, there are steroidal sprays for allergic rhinitis and steroidal inhalers for asthma. The steroid content is very minimal in both, sprays and inhalers and long-term use will prevent attacks.
When you have an attack, you can use an antihistamine (like Cetzine) for allergic rhinitis. Cetzine is not a steroid and all antihistamines will have some sedatory effects. For wheezing, during the attacks, you can use Asthalin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.